# SDR DALA2021070703780

- Difficulty date: July 4, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 51,281 hours, 22,708 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5652 MONITOR INSPECTION LOG REF ERA 592439-14. CORRECTIVE ACTION: FOR THE FIRST HOLE, A 1 INCH DIAMETER OF THE 0.056-INCH-THICK CLAD 2024-T3 ALUMINUM ALLOY SHEET WAS REMOVED AND FILLED WITH A BACR15FT6KE FASTENER. THE SECOND HOLE WAS PLUGGED THROUGH SKIN AND STRINGER ONLY WITH BACR15CE6AD FASTENER. A 0.063 INCH THICK DOUBLER OF CLAD 2024-T3 ALUMINUM ALLOY SHEET WAS INSTALLED. REF ERA 592439-14. (1863697)
